# SDR AALA20001127

- Difficulty date: June 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 39363661
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN RADIUS OF KEEL BEAM SPLICE STA 990 - STA 994 AT APPROXIMATELY LBL 10.  REMOVED AND REPLACED KEEL BEAM SPLICE PER SRM 51-01.  (X)
